| Model Number |
SC709 VICTORY 9 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
05/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges while crossing a street she saw a car coming that she didn't believe was going to stop.She allegedly adjusted the speed control and the scooter allegedly took off and she allegedly hit her toe against a (b)(6) building.
Event or Problem Description
Consumer alleges while crossing a street she saw a car coming that she didn't believe was going to stop.She allegedly adjusted the speed control and the scooter allegedly took off and she allegedly hit her toe against a cvs pharmacy building.
Additional Manufacturer Narrative
The device was evaluated by a field service technician.The fst tightened the knob on tiller.The unit is working properly.